# SDR V0XR2013020800001

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N832HK
- Make and model: Emb EMB-145
- Aircraft serial: 145771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BETWEEN FRAMES 56 AND 57, 1.4" BELOW STRINGER 12L, 1.1" AFT OF FRAME 56.  REPAIRED DENT IAW SRM 53-24-01, TYPE A, FIG 208, SHEET 3.
